Alert archive / Oklahoma / River Flood Warnings in 2016

River Flood Warning 18, NWS Norman, OK

April 17, 2016Atoka County, Oklahoma

NWS Norman, OK issued this river flood warning at Apr 17, 2016, 8:37 AM CDT for Atoka County, Oklahoma. It took effect at Apr 18, 2016, 6:03 PM CDT. It was in force for 14 hr.

The area

The outline as issued.

The facts

Issued
Apr 17, 2016, 8:37 AM CDT (13:37 UTC)
In effect from
Apr 18, 2016, 6:03 PM CDT
Expired
Apr 19, 2016, 8:12 AM CDT
In force
14 hr
Issued by
NWS Norman, OK
Area
Storm-based polygon
Flood severity
Minor

County Atoka County, OK

The radar

The Norman radar (KTLX), 150 km from the middle of the area, began a volume at 13:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Clear Boggy Creek above Caney Creek near Caney (CANO2).

Action stage
22 ft
Minor stage
26 ft
Moderate stage
29 ft
Major stage
32 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07334800, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

430 
WGUS44 KOUN 171337
FLWOUN
FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
837 AM CDT SUN APR 17 2016

OKC005-180137-
/O.NEW.KOUN.FL.W.0018.160418T2303Z-160419T1312Z/
/CANO2.1.ER.160418T2303Z.160419T0000Z.160419T0712Z.UU/
837 AM CDT SUN APR 17 2016

The National Weather Service in Norman has issued a 

* Flood Warning for 
  The Clear Boggy Creek near Caney. 
  
* from Monday evening to Tuesday morning...or until the warning is 
  cancelled. 
  
* At  7:30 AM Sunday the stage was 10.9 feet. 
  
* Minor flooding is forecast. 
  
* Flood stage is 26.0 feet. 
  
* Forecast...The Clear Boggy Creek will rise above flood stage Monday
  evening and crest near 26.6 feet Monday evening. The Clear Boggy 
  Creek will fall below flood stage early Tuesday morning. 
  
* Impact...At 27.0 feet...Creek levels rise to slightly above 
  bankfull stages in western Atoka County and the northeastern edge 
  of Bryan County. High stages on small feeder streams result in even
  greater depths to mainstem bottomlands near their points of entry 
  into Clear Boggy Creek. Only croplands...pastures...and some 
  secondary rural roads are affected.
  
 
&&
 
LAT...LON 3442 9638 3442 9632 3427 9622 3416 9595
      3416 9608 3425 9626

$$
7 follow-up statements
651 
WGUS84 KOUN 171952
FLSOUN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORMAN OK
252 PM CDT SUN APR 17 2016

OKC013-180352-
/O.EXT.KOUN.FL.W.0017.160418T1832Z-160419T1949Z/
/BLUO2.1.ER.160418T1832Z.160419T0600Z.160419T1349Z.NO/
252 PM CDT SUN APR 17 2016

...Flood Warning extended until Tuesday afternoon...
 
The Flood Warning continues for
  The Blue River near Blue. 
  
* from Monday afternoon to Tuesday afternoon...or until the warning 
  is cancelled. 
  
* At 2:30 PM Sunday the stage was 8.3 feet. 
  
* Minor flooding is forecast. 
  
* Flood stage is 28.0 feet. 
  
* Forecast...The Blue River will rise above flood stage early Monday 
  afternoon and crest near 30.1 feet early Tuesday morning. The Blue 
  River will fall below flood stage mid Tuesday morning. 
  
* Impact...At 30.0 feet...Farmlands are briefly flooded along the 
  river...from central Bryan County to the confluence with the Red 
  River. Flood depths average 2 feet...with property isolated in 
  low-lying fields close to the river. Inflows from local streams 
  could cause higher stages in their common flood plain.
  
 
&&
 
LAT...LON 3405 9636 3408 9634 3395 9609 3389 9596
      3387 9607 3397 9626

$$

OKC005-180351-
/O.EXT.KOUN.FL.W.0018.160419T1200Z-160420T1424Z/
/CANO2.1.ER.160419T1200Z.160420T0000Z.160420T0824Z.UU/
252 PM CDT SUN APR 17 2016

...Flood Warning extended until Wednesday morning...
 
The Flood Warning continues for
  The Clear Boggy Creek near Caney. 
  
* from Tuesday morning to Wednesday morning...or until the warning 
  is cancelled. 
  
* At 1:30 PM Sunday the stage was 11.0 feet. 
  
* Minor flooding is forecast. 
  
* Flood stage is 26.0 feet. 
  
* Forecast...The Clear Boggy Creek will rise above flood stage mid 
  Tuesday morning and crest near 26.9 feet Tuesday evening. The Clear
  Boggy Creek will fall below flood stage early Wednesday morning. 
  
* Impact...At 27.0 feet...Creek levels rise to slightly above 
  bankfull stages in western Atoka County and the northeastern edge 
  of Bryan County. High stages on small feeder streams result in even
  greater depths to mainstem bottomlands near their points of entry 
  into Clear Boggy Creek. Only croplands...pastures...and some 
  secondary rural roads are affected.
  
 
&&
 
LAT...LON 3442 9638 3442 9632 3427 9622 3416 9595
      3416 9608 3425 9626

$$
762 
WGUS84 KOUN 180219
FLSOUN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORMAN OK
919 PM CDT SUN APR 17 2016

OKC005-181019-
/O.EXT.KOUN.FL.W.0018.160419T1200Z-160420T1255Z/
/CANO2.1.ER.160419T1200Z.160420T0000Z.160420T0655Z.UU/
919 PM CDT SUN APR 17 2016

The Flood Warning continues for
  The Clear Boggy Creek near Caney. 
  
* from Tuesday morning to Wednesday morning...or until the warning 
  is cancelled. 
  
* At  8:30 PM Sunday the stage was 15.1 feet. 
  
* Minor flooding is forecast. 
  
* Flood stage is 26.0 feet. 
  
* Forecast...The Clear Boggy Creek will rise above flood stage mid 
  Tuesday morning and crest near 26.9 feet Tuesday evening. The Clear
  Boggy Creek will fall below flood stage early Wednesday morning. 
  
* Impact...At 27.0 feet...Creek levels rise to slightly above 
  bankfull stages in western Atoka County and the northeastern edge 
  of Bryan County. High stages on small feeder streams result in even
  greater depths to mainstem bottomlands near their points of entry 
  into Clear Boggy Creek. Only croplands...pastures...and some 
  secondary rural roads are affected.
  
 
&&
 
LAT...LON 3442 9638 3442 9632 3427 9622 3416 9595
      3416 9608 3425 9626

$$
698 
WGUS84 KOUN 180800
FLSOUN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORMAN OK
300 AM CDT MON APR 18 2016

OKC033-067-141-TXC077-485-181600-
/O.EXT.KOUN.FL.W.0011.160418T1800Z-160419T0000Z/
/BKBT2.1.ER.160418T1800Z.160418T1800Z.160418T1800Z.NO/
300 AM CDT MON APR 18 2016

The Flood Warning continues for
  The Red River near Burkburnett. 
  
* from this afternoon to this evening...or until the warning is 
  cancelled. 
  
* At  2:30 AM Monday the stage was 8.6 feet. 
  
* Minor flooding is forecast. 
  
* Flood stage is 9.0 feet. 
  
* Forecast...The Red River is forecast to crest near 9.0 feet early 
  Monday afternoon. 
  
* Impact...At 9.0 feet...Crop and range lands...oil fields...and 
  rural roads are affected. Some low-lying areas near the river may 
  be isolated by high water in side channels. Bottomlands near 
  Davidson Oklahoma begin to flood several hours before the crest 
  approaches the Burkburnett area. The flood crest reaches the area 
  along the river near Taylor Oklahoma several hours later. Cattle 
  and other property should be relocated to places which are higher 
  than nearby river banks to avoid being stranded.
  
 
&&
 
LAT...LON 3414 9895 3430 9895 3418 9854 3419 9805
      3406 9815 3402 9859

$$

OKC013-181559-
/O.EXT.KOUN.FL.W.0017.160418T1645Z-160419T2043Z/
/BLUO2.1.ER.160418T1645Z.160419T0600Z.160419T1443Z.NO/
300 AM CDT MON APR 18 2016

...Flood Warning extended until Tuesday afternoon...
 
The Flood Warning continues for
  The Blue River near Blue. 
  
* from this morning to Tuesday afternoon...or until the warning is 
  cancelled. 
  
* At  2:30 AM Monday the stage was 22.2 feet. 
  
* Minor flooding is forecast. 
  
* Flood stage is 28.0 feet. 
  
* Forecast...The Blue River will rise above flood stage late Monday 
  morning and crest near 30.1 feet early Tuesday morning. The Blue 
  River will fall below flood stage late Tuesday morning. 
  
* Impact...At 30.0 feet...Farmlands are briefly flooded along the 
  river...from central Bryan County to the confluence with the Red 
  River. Flood depths average 2 feet...with property isolated in 
  low-lying fields close to the river. Inflows from local streams 
  could cause higher stages in their common flood plain.
  
 
&&
 
LAT...LON 3405 9636 3408 9634 3395 9609 3389 9596
      3387 9607 3397 9626

$$

OKC005-181559-
/O.EXT.KOUN.FL.W.0018.160418T1745Z-160419T2100Z/
/CANO2.1.ER.160418T1745Z.160419T0000Z.160419T1500Z.UU/
300 AM CDT MON APR 18 2016

The Flood Warning continues for
  The Clear Boggy Creek near Caney. 
  
* from this afternoon to Tuesday afternoon...or until the warning is
  cancelled. 
  
* At  1:30 AM Monday the stage was 20.7 feet. 
  
* Minor flooding is forecast. 
  
* Flood stage is 26.0 feet. 
  
* Forecast...The Clear Boggy Creek will rise above flood stage early 
  Monday afternoon and crest near 26.9 feet Monday evening. The Clear
  Boggy Creek will fall below flood stage late Tuesday morning. 
  
* Impact...At 27.0 feet...Creek levels rise to slightly above 
  bankfull stages in western Atoka County and the northeastern edge 
  of Bryan County. High stages on small feeder streams result in even
  greater depths to mainstem bottomlands near their points of entry 
  into Clear Boggy Creek. Only croplands...pastures...and some 
  secondary rural roads are affected.
  
 
&&
 
LAT...LON 3442 9638 3442 9632 3427 9622 3416 9595
      3416 9608 3425 9626

$$
541 
WGUS84 KOUN 181333
FLSOUN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORMAN OK
833 AM CDT MON APR 18 2016

OKC005-182133-
/O.EXT.KOUN.FL.W.0018.160418T2332Z-160420T0936Z/
/CANO2.1.ER.160418T2332Z.160419T1200Z.160420T0336Z.UU/
833 AM CDT MON APR 18 2016

...Flood Warning extended until late Tuesday night...
 
The Flood Warning continues for
  The Clear Boggy Creek near Caney. 
  
* from this evening to late Tuesday night...or until the warning is 
  cancelled. 
  
* At  7:30 AM Monday the stage was 23.8 feet. 
  
* Minor flooding is forecast. 
  
* Flood stage is 26.0 feet. 
  
* Forecast...The Clear Boggy Creek will rise above flood stage Monday
  evening and crest near 26.9 feet mid Tuesday morning. The Clear 
  Boggy Creek will fall below flood stage late Tuesday evening. 
  
* Impact...At 27.0 feet...Creek levels rise to slightly above 
  bankfull stages in western Atoka County and the northeastern edge 
  of Bryan County. High stages on small feeder streams result in even
  greater depths to mainstem bottomlands near their points of entry 
  into Clear Boggy Creek. Only croplands...pastures...and some 
  secondary rural roads are affected.
  
 
&&
 
LAT...LON 3442 9638 3442 9632 3427 9622 3416 9595
      3416 9608 3425 9626

$$
450 
WGUS84 KOUN 181927
FLSOUN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORMAN OK
227 PM CDT MON APR 18 2016

OKC005-190327-
/O.EXT.KOUN.FL.W.0018.160419T0200Z-160420T1227Z/
/CANO2.1.ER.160419T0200Z.160419T1800Z.160420T0627Z.UU/
227 PM CDT MON APR 18 2016

...Flood Warning extended until Wednesday morning...
 
The Flood Warning continues for
  The Clear Boggy Creek near Caney. 
  
* from this evening to Wednesday morning...or until the warning is 
  cancelled. 
  
* At 1:30 PM Monday the stage was 25.3 feet. 
  
* Minor flooding is forecast. 
  
* Flood stage is 26.0 feet. 
  
* Forecast...The Clear Boggy Creek will rise above flood stage by late 
  Monday evening and crest near 27.3 feet early Tuesday afternoon. 
  The Clear Boggy Creek will fall below flood stage early Wednesday 
  morning. 
  
* Impact...At 27.0 feet...Creek levels rise to slightly above 
  bankfull stages in western Atoka County and the northeastern edge 
  of Bryan County. High stages on small feeder streams result in even
  greater depths to mainstem bottomlands near their points of entry 
  into Clear Boggy Creek. Only croplands...pastures...and some 
  secondary rural roads are affected.
  
 
&&
 
LAT...LON 3442 9638 3442 9632 3427 9622 3416 9595
      3416 9608 3425 9626

$$
921 
WGUS84 KOUN 190218
FLSOUN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORMAN OK
918 PM CDT MON APR 18 2016

OKC005-191018-
/O.EXT.KOUN.FL.W.0018.000000T0000Z-160420T0600Z/
/CANO2.1.ER.160419T1800Z.160419T1800Z.160420T0000Z.UU/
918 PM CDT MON APR 18 2016

The Flood Warning continues for
  The Clear Boggy Creek near Caney. 
  
* until late Tuesday night...or until the warning is cancelled. 
  
* At  8:30 PM Monday the stage was 25.2 feet. 
  
* Minor flooding is forecast. 
  
* Flood stage is 26.0 feet. 
  
* Forecast...The Clear Boggy Creek is forecast to crest near 26.0 
  feet early Tuesday afternoon... and fall below flood stage by
  early Wednesday morning.
  
* Impact...At 26.0 feet...The creek reaches bankfull levels in 
  western Atoka County and the northeastern edge of Bryan County. 
  High stages on small feeder streams could further result in 
  greater-than-bankfull overflows to mainstem bottomlands. 
  Croplands...pastures...and some secondary rural roads along and 
  near Clear Boggy Creek are affected.
  
 
&&
 
LAT...LON 3442 9638 3442 9632 3427 9622 3416 9595
      3416 9608 3425 9626

$$
579 
WGUS84 KOUN 190710
FLSOUN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORMAN OK
210 AM CDT TUE APR 19 2016

OKC005-190740-
/O.CAN.KOUN.FL.W.0018.000000T0000Z-160420T0600Z/
/CANO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
210 AM CDT TUE APR 19 2016

The Flood Warning is cancelled for
  The Clear Boggy Creek near Caney. 
  
* At  1:30 AM Tuesday the stage was 25.1 feet. 
  
* Flood stage is 26.0 feet. 
  
* Forecast...The Clear Boggy Creek crested below flood stage at 25.4 
  feet. The Clear Boggy Creek will fall to 23.2 feet . 
  
* Impact...At 25.0 feet...The creek remains mostly within its banks 
  in western Atoka County and the northeastern edge of Bryan County. 
  Some high stages on small feeder streams result in very 
  localized...short-term overflows of mainstem bottomlands.  
  Low-lying fields are briefly cut off from easy access.
  
 
&&
 
LAT...LON 3442 9638 3442 9632 3427 9622 3416 9595
      3416 9608 3425 9626

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this river flood warning went out at Apr 17, 3:02 AM CDT, 5 hours 35 minutes earlier.

Area forecast discussion, Apr 17, 3:02 AM CDT, 5 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
302 AM CDT SUN APR 17 2016

.DISCUSSION...
WIDESPREAD MODERATE TO HEAVY RAINFALL CONTINUES ACROSS CENTRAL AND
SOUTHWESTERN OK, AND W N TX EARLY THIS MORNING. OVER 7 INCHES OF
RAIN HAS FALLEN IN FREDERICK SO FAR. LUCKILY, RAINFALL RATES ARE
DECREASING OVER THIS REGION. EXPECT THE HEAVIEST RAIN TO DISSIPATE
OVER THE NEXT FEW HOURS FOR MOST LOCATIONS, BUT IT MAY CONTINUE
ALONG RED RIVER THROUGH LATE THIS MORNING WHERE DEEP MOISTURE
CONVERGENCE WILL REMAIN MAXIMIZED. POPS WILL BRIEFLY DECREASE THIS
AFTERNOON BEHIND THE FIRST WAVE BEFORE INCREASING AGAIN LATER
TONIGHT AS A MID LEVEL SHORTWAVE TROUGH LIFTS NORTHWARD AROUND THE
E/SE FRINGE OF THE CLOSED LOW, UPPER DIV INCREASES WITHIN THE RRQ
OF UN UPPER JET, AND THE FRONT ENTERS THE I35 CORRIDOR. THE
HEAVIEST RAIN THROUGH LATE TOMORROW NIGHT IS STILL ANTICIPATED
ALONG AND JUST EAST OF THE I35 CORRIDOR, SPECIFICALLY ACROSS SE
OK. THE FLASH FLOOD WATCH WILL REMAIN IN EFFECT SINCE CONFIDENCE
OF HEAVY RAINFALL REMAINS HIGH. A FEW STRONG STORMS COULD DEVELOP
OVER EXTREME SOUTHERN OK NEAR THE RED RIVER THIS AFTERNOON, BUT
WIDESPREAD SEVERE WEATHER IS CERTAINLY NOT EXPECTED DUE TO LOW
INSTABILITY.

MOST OF THE SIGNIFICANT RAINFALL WILL EXIT OUR REGION BEFORE LUNCH
MONDAY, BUT SOME SHOWERS MAY LINGER ACROSS THE EASTERN ZONES. AN
INCREASE IN POPS IS STILL EXPECTED LATE MONDAY THROUGH EARLY TUE
OVER S/SE/E/C OK AS ANOTHER MID TO UPPER SHORTWAVE TROUGH IMPACTS
THE REGION. THEN, BY WED, THE CLOSED LOW WILL FINALLY MOVE OVER
THE CENTRAL PLAINS WITH A COUPLE OF ADDITIONAL SHORTWAVE TROUGHS
ACCOMPANYING IT. SIGNFICANT MOISTURE WILL LIKELY BE LIMITED TO
NORTHERN AND CENTRAL OK BY THIS TIME SO WILL KEEP HIGHEST POPS
THERE FOR NOW. RAIN CHCS WILL FINALLY COME TO AN END FOR MOST OF
THE FA BY THU, BUT COULD LINGER NEAR THE RED RIVER BEFORE A SFC
HIGH MOVES OVERHEAD BEHIND A COLD FRONT FRI AM.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  64  53  70  54 /  90 100  30  50
HOBART OK         63  47  69  51 /  70  50  10  20
WICHITA FALLS TX  65  52  71  56 / 100  80  20  60
GAGE OK           57  42  68  45 /  70  30  10  20
PONCA CITY OK     66  53  70  51 / 100 100  60  20
DURANT OK         67  63  70  61 /  90 100  70  70

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLOOD WATCH THROUGH TUESDAY MORNING FOR OKZ004>048-050>052.

TX...FLOOD WATCH THROUGH TUESDAY MORNING FOR TXZ083>090.

&&

06/03
Hazardous weather outlook, Apr 17, 8:05 AM CDT, 32 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
805 AM CDT SUN APR 17 2016

OKZ004>048-050>052-TXZ083>090-181015-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
805 AM CDT SUN APR 17 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...TODAY AND TONIGHT...

.THUNDERSTORMS...
INSTABILITY IS EXPECTED TO REMAIN WEAK TODAY...HOWEVER MODEST
SHEAR MAY RESULT IN A FEW STRONG STORMS...MAINLY ACROSS PARTS
OF WESTERN NORTH TEXAS AND SOUTH CENTRAL AND SOUTHEAST
OKLAHOMA.

.HEAVY RAINFALL...
SEVERAL ROUNDS OF RAIN AND THUNDERSTORMS CAN BE EXPECTED TODAY
AND TONIGHT. THIS WILL LIKELY RESULT IN SOME FLOODING. HIGHER
RAINFALL TOTALS TODAY AND TONIGHT ARE EXPECTED ACROSS SOUTH
CENTRAL AND SOUTHEAST OKLAHOMA.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

.THUNDERSTORMS...
THUNDERSTORMS WILL REMAIN POSSIBLE MONDAY THROUGH THURSDAY.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

In the hours before

Special weather statement, Apr 17, 2:49 AM CDT, 5 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
249 AM CDT SUN APR 17 2016

OKZ037-038-044-170815-
COMANCHE OK-COTTON OK-TILLMAN OK-
249 AM CDT SUN APR 17 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN COMANCHE...
NORTHWESTERN COTTON AND SOUTHEASTERN TILLMAN COUNTIES UNTIL 315 AM
CDT...

AT 247 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR LOVELAND...
MOVING NORTHEAST AT 35 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...

LAT...LON 3415 9872 3447 9888 3458 9854 3430 9841
TIME...MOT...LOC 0747Z 236DEG 28KT 3432 9873
Special weather statement, Apr 17, 2:52 AM CDT, 5 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
252 AM CDT SUN APR 17 2016

OKZ044-045-TXZ090-170815-
COTTON OK-JEFFERSON OK-CLAY TX-
252 AM CDT SUN APR 17 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL COTTON...WEST CENTRAL
JEFFERSON AND CENTRAL CLAY COUNTIES UNTIL 315 AM CDT...

AT 251 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
3 MILES WEST OF RANDLETT TO 4 MILES WEST OF PETROLIA TO 4 MILES NORTH
OF BLUEGROVE TO 9 MILES WEST OF NEWPORT...MOVING NORTHEAST AT 35 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 40 MPH...
FLOODING IN AREAS OF POOR DRAINAGE...

LAT...LON 3369 9824 3399 9834 3407 9842 3408 9842
      3408 9845 3416 9853 3443 9848 3424 9814
      3361 9798 3358 9798 3346 9816 3347 9821
TIME...MOT...LOC 0751Z 212DEG 31KT 3418 9852 3402 9831 3374 9823 3347
9818
Special weather statement, Apr 17, 3:23 AM CDT, 5 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
323 AM CDT SUN APR 17 2016

OKZ050-TXZ090-170845-
LOVE OK-CLAY TX-
323 AM CDT SUN APR 17 2016

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL LOVE AND
SOUTHEASTERN CLAY COUNTIES UNTIL 345 AM CDT...

AT 320 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR NEWPORT...
MOVING NORTHEAST AT 40 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...
TORRENTIAL RAINFALL...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
NOCONA...BELLEVUE...LEON...NEWPORT...BUFFALO SPRINGS AND VASHTI.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3364 9821 3390 9745 3391 9747 3394 9738
      3388 9733 3386 9734 3387 9733 3386 9732
      3382 9738 3383 9746 3371 9798 3347 9798
      3347 9812
TIME...MOT...LOC 0820Z 241DEG 33KT 3348 9804
Local storm report, Apr 17, 6:32 AM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
632 AM CDT SUN APR 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0626 AM     HEAVY RAIN       TIPTON                  34.50N 99.14W
04/17/2016  M6.02 INCH       TILLMAN            OK   MESONET

            STILL RAINING

0626 AM     HEAVY RAIN       ALTUS                   34.65N 99.31W
04/17/2016  M4.21 INCH       JACKSON            OK   MESONET

0626 AM     HEAVY RAIN       HOBART                  35.03N 99.09W
04/17/2016  M4.31 INCH       KIOWA              OK   MESONET

0626 AM     HEAVY RAIN       MEDICINE PARK           34.73N 98.46W
04/17/2016  M4.73 INCH       COMANCHE           OK   MESONET

            STILL RAINING

0626 AM     HEAVY RAIN       FREDERICK               34.39N 99.01W
04/17/2016  E7.00 INCH       TILLMAN            OK   PUBLIC

            STILL RAINING

&&

BTHOREN

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 16, 8:40 PM CDTSevere Thunderstorm WarningOUNTillman50 min
Apr 16, 8:43 PM CDTSevere Thunderstorm WarningOUNHarmon, Jackson47 min
Apr 16, 9:00 PM CDTAreal Flood AdvisoryOUNComanche, Kiowa, Tillman2 hr
Apr 16, 9:29 PM CDTSevere Thunderstorm WarningOUNComanche, Kiowa, Tillman46 min
Apr 16, 9:31 PM CDTSpecial Weather StatementOUNHarmon44 min
Apr 16, 9:36 PM CDTTornado WarningOUNTillman24 min
Apr 16, 9:54 PM CDTSevere Thunderstorm WarningOUNJackson, Kiowa, Tillman51 min
Apr 16, 10:05 PM CDTSpecial Weather StatementOUNCotton25 min
Apr 16, 10:35 PM CDTAreal Flood AdvisoryOUNComanche, Greer, Harmon, Jackson, Kiowa, Tillman3 hr
Apr 16, 10:38 PM CDTSevere Thunderstorm WarningOUNCotton52 min
Apr 16, 10:41 PM CDTSevere Thunderstorm WarningOUNJackson, Kiowa, Tillman49 min
Apr 16, 10:56 PM CDTSevere Thunderstorm WarningOUNJackson, Kiowa, Tillman49 min
Apr 16, 11:04 PM CDTFlash Flood WarningOUNGreer, Jackson, Kiowa, Tillman3 hr
Apr 16, 11:28 PM CDTSevere Thunderstorm WarningOUNComanche, Kiowa, Washita47 min
Apr 16, 11:31 PM CDTFlash Flood WarningOUNCaddo, Comanche, Jackson, Kiowa, Washita2 hr
Apr 16, 11:39 PM CDTSpecial Weather StatementOUNTillman66 min
Apr 17, 12:06 AM CDTSpecial Weather StatementOUNCotton24 min
Apr 17, 12:16 AM CDTAreal Flood AdvisoryOUNHarper, Woods, Woodward3 hr
Apr 17, 12:37 AM CDTSpecial Weather StatementOUNCaddo, Comanche38 min
Apr 17, 1:51 AM CDTFlash Flood WarningOUNCaddo, Comanche, Cotton, Greer, Jackson, Kiowa and 1 more6 hr
Apr 17, 2:07 AM CDTAreal Flood AdvisoryOUNCotton3 hr
Apr 17, 2:49 AM CDTSpecial Weather StatementOUNCotton26 min
Apr 17, 2:52 AM CDTSpecial Weather StatementOUNCotton23 min
Apr 17, 3:59 AM CDTAreal Flood AdvisoryOUNCaddo, Carter, Comanche, Cotton, Grady, Jefferson and 2 more3 hr
Apr 17, 4:13 AM CDTAreal Flood AdvisoryOUNCaddo3 hr
Apr 17, 4:33 AM CDTFlash Flood WarningOUNCaddo3 hr
Apr 17, 5:02 AM CDTAreal Flood AdvisoryOUNCanadian, Cleveland, Grady, Kingfisher, Lincoln, Logan and 4 more3 hr
Apr 17, 5:11 AM CDTAreal Flood AdvisoryOUNCuster3 hr
Apr 17, 7:43 AM CDTAreal Flood WarningOUNCaddo, Comanche, Cotton, Jackson, Kiowa, Tillman7 hr
Apr 17, 8:09 AM CDTRiver Flood WarningOUNKingfisher, Logan44 hr
Apr 17, 8:32 AM CDTRiver Flood WarningOUNBryan44 hr
Apr 17, 6:51 PM CDTAreal Flood AdvisoryOUNCarter, Jefferson, Love, Murray, Stephens4 hr

Nearby

River Flood Warnings in Oklahoma, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.